# SDR DXTA200702365

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 5,937 hours, 3,602 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Motor
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH AUTOPILOT ENGAGED, TRIM CLACKER AUDIBLE MORE THAN NORMAL.  AFTER DISENGAGING  AUTOPILOT, WE DISCOVERED NEITHER YOKE PRIMARY TRIM SWITCH HAD ANY AUTHORITY, NO CAS MESSAGE.  WE ENGAGED SECONDARY TRIM SYSTEM AND MADE A PRECAUTIONARY LANDING WITHOUT INCIDENT.   [08-23-07]   INSTALLED NEW MOTOR, CLUTCH AND BRAKE ASSY FOR HORIZONTAL STAB TRIM IAW 750 MM 27-40-00. OPS CKED GOOD.  (NOTE REPLACED L/H PRIMARY).
